MAUDE Adverse Event Report: ZIMMER BIOMET, INC. PARTIAL ARTICULAR SURFACE RIGHT MEDIAL SIZE D 9 MM THICKNESS; PROSTHESIS, KNEE

ZIMMER BIOMET, INC. PARTIAL ARTICULAR SURFACE RIGHT MEDIAL SIZE D 9 MM THICKNESS; PROSTHESIS, KNEE
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 04/18/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Multiple mdr reports were filed for this event, please see associated report: 0001825034-2020-01515.0001825034-2020-01516.Concomitant medical products: partial femur cemented size 4 right medial item# 42558000402 lot# 63767241, partial tibial cemented size d right medial item# 42538000402 lot# 63610813.Report source: (b)(6).Customer has indicated that the product will not be returned to zimmer biomet for investigation as it remains implanted.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.
 
Event or Problem Description
It was reported that a patient is continuing to experience ongoing pain in the right knee approximately two years and two weeks post implantation.The pain in the right knee (medial aspect) has worsened.There are no obvious changes on x-rays compared with twelve months ago.Spect ct scan ordered and vitamin d levels checked.The patient will be seen again this month.There is no additional information at this time.
 
Additional Manufacturer Narrative
Upon reassessment of the reported event, it was determined that this device is related to ongoing issues previously reported on 0001825034-2019-00601.
 
Event or Problem Description

Brand Name
PARTIAL ARTICULAR SURFACE RIGHT MEDIAL SIZE D 9 MM THICKNESS
Common Device Name
PROSTHESIS, KNEE
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key9947767
Report Number0001825034-2020-01517
Device Sequence Number16958509
Product Code HSX
UDI-Device Identifier00880304818125
UDI-Public(01)00880304818125
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K161592
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date08/31/2021
Device Model NumberN/A
Device Catalogue Number42528200409
Device Lot Number63442433
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 03/31/2020
Supplement Date Received by Manufacturer03/31/2020
Initial Report FDA Received Date04/10/2020
Supplement Report FDA Received Date04/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H10
Outcome Attributed to Adverse Event Other;
Patient Weight66